Latest acetanilides Stories
The Federal Drug Administration (FDA) is asking parents and caregivers to double check the label on liquid acetaminophen before giving it to a child or infant.
Repeatedly taking slightly too much paracetamol over time can cause a dangerous overdose that is difficult to spot, but puts the person at danger of dying.
SAN DIEGO, July 28, 2011 /PRNewswire/ -- Cadence Pharmaceuticals, Inc. (NASDAQ: CADX) today confirmed that the U.S.
Move to one liquid concentration of these pediatric pain and fever reducers is the latest industry effort to help parents and caregivers avoid any potential dosing confusion WASHINGTON, May 5, 2011 /PRNewswire-USNewswire/ -- Today, the Consumer Healthcare Products Association (CHPA), representing the makers of over-the-counter (OTC) single-ingredient liquid pediatric acetaminophen medicines, announces plans to convert these pediatric products to just one concentration.
- Pertaining to the surface or end opposite to the mouth in a radiate animal.